# SDR HEEA078266

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 3212 · Emergency Flotation Section
- Part: Solenoid Valve
- Part number: 206373901103
- Part serial: 215
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SOLENOID VALVE LEAKING.
